# SDR VNAA0309011

- Difficulty date: September 18, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 21,409 hours, 18,877 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE ROW 10 EMERGENCY FLOOR LIGHTING STRIP WAS NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY FLOOR LIGHT STRIP IN ACCORDANCE  WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
